Schizophrenia?

Illustration of Schizophrenia?
Illustration: Schizophrenia? upload.wikimedia.org

good afternoon, my sister has schizophrenia and have to take medication regularly every night, then in the morning my brother has diarrhea so my brother went to the doctor and was given medicine, the question is can diarrhea medicine for schizophrenia be taken at the same time?

1 Answer:

Hi rossana,

Thank you for asking HealthReplies.com.

Schizophrenia is a mental disorder that causes a person to experience hallucinations, delusions, as well as distortion of thought and behavior that results in disruption in carrying out daily functions. This condition can happen to anyone, especially those who have a family with schizophrenia, experience chronic inflammation or autoimmune disorders, or also consume psychoactive or psychotropic drugs as adolescents and young adults. The exact cause of schizophrenia is not clear. However, many experts argue that this is formed as a combination of genetic factors, brain chemical disorders (especially dopamine and glutamate), and also environmental influences.

Schizophrenia sufferers generally require lifelong treatment, although clinically the symptoms that appear often experience improvement. The treatments that can be done vary, ranging from administering drugs, psychotherapy, social skills training, family therapy, rehabilitation, electroovulsive therapy, and so on. The selection of the types of drugs consumed by schizophrenics can vary greatly depending on the type of schizophrenia, the symptoms that appear, and the patient's general health condition.

Some of the drugs that are often given to people with schizophrenia do have a negative impact on the digestive tract, including nausea, vomiting, or diarrhea. Not only that, diarrhea like your brother's may also occur due to other factors, such as gastrointestinal infections, food poisoning, intolerance, malabsorption, and so on.

Before deciding to take the drug, you should first consult your brother's condition to the doctor. Thus, doctors can provide therapy that is appropriate and does not interfere with the work of the schizophrenia drug he is currently taking. Unfortunately, you did not explain what drugs your sister is currently taking. Therefore, it is difficult for us to explain whether the consumption of diarrhea medication can have a negative effect if it is taken together with the consumption of the schizophrenia drug, or not.

In the meantime, to overcome diarrhea, your sister should first do the following:

Drink more Drink less food that is too spicy, coconut milk, oily Get used to wash your hands before and after eating Do not eat raw food or half eat Do not take anti-diarrhea medicine carelessly Hope it helps, yes ..

dr. Nadia Nurotul Fuadah

: by

Related Question

More Comfortable When Looking At The Bottom Of The Glasses Than The Middle?

More Comfortable When Looking At The Bottom Of The Glasses Than The Middle?

(12 months ago)

At night, I’m now wearing glasses, I minus 2 cylinders 1 in both eyes, but after I wear glasses, why am I more comfortable looking at the bottom of the glasses, than the midd... Read more

Causes Dizziness And Red Spots On The Skin At Night?

Causes Dizziness And Red Spots On The Skin At Night?

(11 months ago)

Hello doctor, I’m viana from malaysia..Why my head is always dizzy .. If the night appears red spots will appear on the skin and disappear before the morning ..... Read more

Varicocele Postoperative Rules?

Varicocele Postoperative Rules?

(1 year ago)

Tonight, sorry to ask whether after varicocele surgery is recommended to wear underwear or not? And why (sorry) my testicles are still falling apart and still veined? will the hear... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *